Please use this identifier to cite or link to this item:
Type: Journal article
Title: Moduli of isolated hypersurface singularities
Author: Eastwood, Michael George
Citation: Asian Journal of Mathematics, 2004; 8 (2):305-314
Publisher: International Press
Issue Date: 2004
ISSN: 1093-6106
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Abstract: It was shown by J.N. Mather and S.S.-T. Yau that an isolated complex hypersurface singularity is completely determined by its moduli algebra. In this article it is shown, for the simple elliptic singularities, how to construct continuous invariants from the moduli algebras and, hence, associate invariants to the singularities themselves.
Published version:
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.